# SDR DALA2023022201329

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 PASSENGER CREW DOOR 842 LOAD TO RELEASE THE DOOR FROM SUPPORT ARM TEST FAILED. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-12. OK FOR SERVICE. (2638890)
